# SDR AALA20110530TUL02

- Difficulty date: May 30, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N980TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53630
- Aircraft time: 32,978 hours, 15,735 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACK AT STATION 796 ON LONGERON RIGHT NUMBER 4.  INSTALLED INTERNAL REPAIR DOUBLER PER SRM 53-04-02 AND DRAWING SG09530001 VIEW G2.
